# SDR CA040721002

- Difficulty date: July 11, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,828 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Structure
- Part number: 42042
- Condition: Cracked
- Location: Mlg
- Part time: 19,930 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING GEAR A CRACK WAS NOTICED IN THE PAINT.  CRACK EXTENDS FROM INSIDE CURVE HALF WAY TO BOLT HOLE.
